| Model Number |
6.0PDL |
| Medical Device Problem Code |
Material Discolored (1170)
| Health Effect - Clinical Code |
Extubate (2402)
| Date of Event |
10/24/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, the unit had a discolored part like a stain on the back of the tube.The customer indicated that the patient was recannulated.
Additional Manufacturer Narrative
Evaluation summary: one sample of long pediatric tracheostomy tube was received for evaluation.A visual inspection was performed, and it was observed that the shaft of the tracheostomy tube presents a yellow discoloration.The failure mode discolored is confirmed.Corrective actions have been implemented to mitigate this issue.If information is provided in the future, a supplemental report will be issued.